# SDR SIMA20121204001

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 24,232 hours, 20,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564072401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND THE RIGHT FRAME 72 CRACKED AT FLOOR LEVEL STRINGER 13.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DAMAGED AERA AND PERFORMED REPAIR IAW EMB SRM 53-00-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
